Product image 1
HomeStore

ACETAMIN+ASPIRIN+CAFF CPLT 100/BT

ACETAMIN+ASPIRIN+CAFF CPLT 100/BT

ACETAMIN+ASPIRIN+CAFF CPLT 100/BT Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain reliefAlso includes65 mg caffeine, as a diureticCompare to the active ingredients in Excedrin� Extra Strength headacherelief Unit: BT

$3.64

Original: $10.39

-65%
ACETAMIN+ASPIRIN+CAFF CPLT 100/BT

$10.39

$3.64

Product Information

Shipping & Returns

Description

ACETAMIN+ASPIRIN+CAFF CPLT 100/BT Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain reliefAlso includes65 mg caffeine, as a diureticCompare to the active ingredients in Excedrin� Extra Strength headacherelief Unit: BT

ACETAMIN+ASPIRIN+CAFF CPLT 100/BT | Nitra Mart